# SDR ASOA201703275028

- Difficulty date: March 27, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N21537
- Make and model: Emb EMB-145LR
- Aircraft serial: 145523
- Aircraft time: 37,301 hours, 28,932 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 429516
- Part serial: 760
- Condition: Faulty
- Location: Brake System
- Part time: 26,907 hours, 20,936 cycles
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED INBOARD BRAKES DID NOT WORK ON LANDING BOTH TEMP PROBES SHOWING COLD AND COLD TO THE TOUCH. MX REMOVED AND REPLACED BCU WITH OPERATIONAL CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
